# SDR AALA202003019015

- Difficulty date: February 29, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 60,741 hours, 24,713 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Limiter
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT, CREW CONTACTED DISPATCH AND ADVISED A LOSS OF HYDRAULIC ON SYSTEM A. MAINTENANCE PATCHED AND ALL AGREED TO CONTINUE TO DESTINATION. LANDING GEAR DROPPED MANUALLY. FLIGHT DECLARED EMERGENCY. FLIGHT LANDED WITHOUT INCIDENT. FOUND PTU FLOW LIMITER VALVE ASSY LEAKING HEAVY AMOUNTS OF HYD FLUID. REMOVED AND REPLACED LIMITER AND SERVICED HYDS. IAW AMM 29-22-51-400-801.
